# SDR ABXA000117

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991151437
- Condition: Cracked
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT FRAME ANGLE WAS CRACKED AT STA FS 148 AND LONGERON 27R.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
